# SDR 2001F00037

- Difficulty date: May 5, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N18118
- Make and model: Cessna A185F
- Aircraft serial: 18503328
- Engine: Cont IO550*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Snap Ring
- Condition: Missing
- Location: Crankshaft
- Part time: 850 hours
- Component: Crankshaft, Cont
- Component part number: 10550D
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

3-26-01 REMOVED NO. 1 AND 3 CYLINDERS TO COMPLY WITH CRANKSHAFT COUNTER WEIGHT AD.  FACTORY TECH REP REMOVED AND INSPECTED COUNTER WEIGHT AMOUNTING FLANGES (4), REPLACED COUNTER WEIGHTS AND ASSOCIATED PARTS, AND CYLINDERS AND ASSOCIATED PARTS, 50 ENGINE HOURS LATER AFT COUNTER WEIGHT PIN FELL OUT DURING START UP.  ENGINE DAMAGED SUBSTANTIAL.  ENGINE REMOVED AND REPLACED.
